# SDR ASAA2018052184712

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 9,626 hours, 3,139 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HORIZONTAL AMBER LINES SHOWING ACROSS FUEL USED INDICATION NUMBERS.   ACFT GROUNDED.  PERFORMED AN ENGINE RUN ON ENGINES 1 & 2 IAW TSM 28-42-00-810-883-A.  FAULTS CLEARED, NO FURTHER DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
